# SDR UIEA200700164

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 28,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 MED NR 9 DOOR STOP FTG AREA FOUND CRACK AT BS 488 FRAME WEB TOOLING HOLE APPROX 1/16" AND 1/8" LONG.  RT NR 1 MED NR 9 DOORS STOP FTG AREA CRACK WEB REPAIRED AS PER SRM 53-10-04 FIG 121.
